# SDR SWIA200414266

- Difficulty date: December 15, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 458 hours, 236 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLAT FAULT STATUS MESSAGE CLIMBING OUT OF FL250.  REPLACED INBOARD LEFT SLAT DISCONNECT SENSOR IAW MM 27-81-39.  OPERATIONAL CHECK GOOD IAW MM 27-81-39.
